Yeast infection symptoms

Posted by hotfooted @hotfooted, Thu, Mar 14 2:36pm

After reading about chlaymidia issues, which I've been dealing with for a couple of years now, I am wondering if I might have a yeast infection. I have developed slight burning and itching on the vulva recently.. I recently took cephelina (sp) a penicillin med to treat the chlaymidia and the discharge has stopped for now. This med worked for me once before when my dentist prescribed it before working on a tooth. It kept me free of discharge for about 6 months, but then it came back. I told my doctor and he prescribed it for me this time. I'm an old lady and am surprised to be dealing with this kind of issue at this stage of my life. My husband and I stopped sexual activity shortly after the chlaymidia diagnosis in the beginning. The only trauma that ever put me in hospital was about 4 years ago when I had bad sepsis diagnosed as kidney infection. Thank God, the doctor at urgent care sent me straight to ER. It was a close call for me..

@hotfooted,
Yeast infection is quite common after taking of antibiotics. It is often good to take a probiotic in order to combat this possibility. I have only had two yeast infections in my life and both times it was after taking antibiotics. I still think the best thing is the over the counter monistat vaginal cream (7 day treatment rather than the 1 or 3 day ones) and even better than the ones the doctors give you a script for. It may be cheaper to get a prescription for something depending on your insurance though. If you do not take a daily probiotic then you might try that as well. Certainly it is always best to see the doctor on these things but if it takes you a while to get in and you want to start trying to combat it now before it gets worse, this would be my suggestion. But definitely see the doctor as well. You are wise to think yeast infection though after taking antibiotics. My dog actually took cephalexon and ended up with a smelly infection in his ears afterwards which the doctor said was yeast. We were given probiotics and also an ear wash that was an antifungal (anti-yeast). So it appears yeast is a common downside of taking antibiotics in man/woman and our furry friends.

Liked by lioness

I agree use the 7 day instead of the 1 or 3 day – my issues same as lady shared–after a round of antibiotic. Will remember taking a probiotic in the future after an antibiotic for myself. An elderly aunt developed unrelenting itchiness, called me and I told her what could be the issue since she had been on an antibiotic.
This was many, many years ago, only the 7 day was available and was a prescription medication at that time also. She was in her 80's.
HOW AWFUL YOUR SEPSIS WAS NOT CAUGHT EARLIER!
I wish I understood how use these sites' various areas..

Please login or register to post a reply.